Approximate Numerical Solution of Singular Integrals and Singular Initial Value Problems
American Journal of Applied Mathematics
Volume 8, Issue 5, October 2020, Pages: 265-270
Received: Aug. 6, 2020; Accepted: Aug. 27, 2020; Published: Sep. 21, 2020
Views 116      Downloads 49
Authors
Md. Habibur Rahaman, Department of Mathematics, Jagannath University, Dhaka, Bangladesh
M. Kamrul Hasan, Department of Mathematics, Rajshahi University of Engineering & Technology, Rajshahi, Bangladesh
Md. Ayub Ali, Department of Mathematics, Jagannath University, Dhaka, Bangladesh
Md. Shamsul Alam, Department of Mathematics, Rajshahi University of Engineering & Technology, Rajshahi, Bangladesh
Article Tools
Follow on us
Abstract
Numerical integration is one of the important branch of mathematics. Singular integrals arises in different applications in applied and engineering mathematics. The evaluation of singular integrals is one of the most challenging jobs. Earlier different techniques were developed for evaluating such integrals, but these were not straightforward. Recently various order straightforward formulae have been developed for evaluating such integrals but; all these integral formulae depend on Romberg technique for more accurate results. Based on these integral formulae, different order (up to fifth) implicit methods have been developed for solving singular initial value problems. These implicit methods give better results than those obtained by implicit Runge-Kutta methods but; the derivation of such higher order formulae are not so easy. In this article, a new third order straightforward integral formula has been proposed for evaluating singular integrals. This new formula is able to evaluate more efficiently than others existing formulae, moreover it has the independent ability to calculate very near accurate result to the exact value of the numerical integrals. Based on this new integral formula a new third order implicit method has been proposed for solving singular initial value problems. The new method provides significantly better results than other existing methods.
Keywords
Singular Integrals, Romberg Scheme, Singular Initial Value Problems, Implicit Runge-Kutta Methods
To cite this article
Md. Habibur Rahaman, M. Kamrul Hasan, Md. Ayub Ali, Md. Shamsul Alam, Approximate Numerical Solution of Singular Integrals and Singular Initial Value Problems, American Journal of Applied Mathematics. Vol. 8, No. 5, 2020, pp. 265-270. doi: 10.11648/j.ajam.20200805.14
Copyright
Copyright © 2020 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
S. S. Sastry, Introductory Methods of Numerical analysis, 2nd Ed., Prentice-Hall of India Private Lim., New Delhi, 1995.
[2]
M. K. Jain, S. R. K. Lyengar and R. K. Jain, Numerical Methods for Scientific and Engineering Computation, Second Edition, Wiley Eastern Limited, New Delhi, pp 219-227. ISBN-0-85226-434-8.
[3]
L. Fox, Romberg integration for a class of singular integrand, Comput. J. 10 (1) (1967), pp 87-93.
[4]
M. Ashraful Huq, M. Kamru Hasan, M. Majedur Rahman, M. Shamsul Alam, A simple and straightforward method for evaluating some singular integrals, Far East Journal of Mathematical Education. 7 (2), 2011, pp. 93-103.
[5]
M. Kamrul Hasan, M. Ashraful Huq, M. Habibur Rahaman, B.M. Ikramul Haque, A More Accurate and Straightforward Method for Evaluating Singular Integrals, Universal Journal of Applied Mathematics 3 (3): pp. 53-61, 2015.
[6]
Md. Habibur Rahaman, Md. Ashraful Huq, M. Kamrul Hasan, A New Straightforward Method for Evaluating Singular Integrals”, Applied and Computational Mathematics. 4 (6), pp. 420-423, 2015.
[7]
Md. Habibur Rahaman, M. Kamrul Hasan, Md. Ashraful Huq, Md. Suzan Ahamed and M. Shamsul Alam, A higher order straightforward method for evaluating singular integrals, Journal of Calcutta Mathematical Society, 11 (1), pp. 11-16, 2015.
[8]
S. Chandra sekhar, Introduction to the study of stellar structure. Dover: New York 1967.
[9]
W. Auzinger, O. Koch, P. Kofler and E. Weinmuller (2000): Acceleration techniques for solution of initial value problems, Project report, No. 129/00, Department of Applied Mathematics and Numerical Analysis, Vienna University of Technology, Austria.
[10]
O. Koch, P. Kofler, E. Weinmuller, The Implicit Euler method for the numerical solution of singular initial value problems. Appl Num Math 2000; 34: pp. 231-252.
[11]
O. Koch, E.Weinmuller, Analytic and numerical treatment of a singular initial value problem in avalanche modeling. Appl Math Comput 2004; 148: pp. 561-570.
[12]
M. Kamrul Hasan, M. A Huq, M. Shaifur Rahman, M. M. Rahman, M. S Alam. A new implicit method for numerical solution of singular initial value problems. International Journal of Conceptions on Computing and Info Technology 2014; 2 (1): pp. 87-91.
[13]
M. Kamrul Hasan, M. Suzan Ahamed, M. S. Alam, M. B. Hossain. An implicit method for numerical solution of singular and stiff initial value problems. J Comput Eng 2013; Article ID 720812.
[14]
M. Kamrul Hasan, M. Suzan Ahamed, M. S. Alam, M. B. Hossain. An implicit method for numerical solution of second order singular initial value problems. The open Math J. 2014; 7: pp 1-5.
[15]
M. Kamrul Hasan, M. Suzan Ahamed. An implicit method for numerical solution of system of first-order singular initial value problems. Journal of Advances in Mathematics and Computer Science 2018; 27 (2): pp 1-11.
[16]
M. Kamrul Hasan, M. Suzan Ahamed, B. M. Iqramul Haque, M. S. Alam, M. B. Hossain. A higher order implicit method for numerical solution of singular initial value problems. Communications in Computer and Information Science, 2017; 655: pp 255-264.
[17]
Md. Habibur Rahaman, M. Kamrul Hasan, Md. Ayub Ali, and M. S. Alam. Implicit Methods for Numerical Solution of Singular Initial Value Problems. Applied Mathematics and Nonlinear Sciences (aop), 2020; pp 1-8. doi: 10.2478/AMNS.2020.2.00001.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186